# SDR CA060424005

- Difficulty date: April 12, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C1E
- Propeller: Mcauly 1A200*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 21949
- Condition: Cracked
- Location: Fuselage
- Part time: 7,559 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COMPANY STRUCTURAL INSPECTION AND REPAIR PROGRAM (SIRP), THE RIGHT SIDE OF THE FUSELAGE FRAME WAS FOUND CRACKED IN THE AREA WHERE THE RIGHT MAIN GEAR LEG RESTS AGAINST THE AIRFRAME.  THE CRACK WAS LONGITUDINAL AND WAS ABOUT 1 1/8" LONG.
